# SDR 07FDEA03160

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Cracked
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE TENSION STRAP FOUND CRACKED.  09-12-07  REMOVED AND REPLACED AS PER FEDEX E.O. 1-5750-7-5004 PT1,  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
